question-icon

Do Provera and Androcur help in treating heaviness in scrotum?

default
Posted on Fri, 13 May 2016
Question: I felt heaviness in my scrotum and testicle area like prostatitis. So. I took 50mg androcur and 10mg provera and the heaviness disappeared. Why & how is that possible? thanks.
doctor
Answered by Dr. Chobufo Ditah (8 minutes later)
Brief Answer:
Most likely a coincidence!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about this heaviness in your scrotum however happy that is has gone away. These medications really have nothing to explain this and I believe this was a mere coincidence and not that the drugs actually helped with this.

I hope this helps. I wish you well. Feel free to ask for more information and clarifications if need be. Above all, thanks for using our services.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chobufo Ditah (27 minutes later)
The medications did help before too when I felt heaviness in scrotum after sexual arousal. Do I feel better because androcur is used to reduce testerone and prostrate size?
doctor
Answered by Dr. Chobufo Ditah (1 hour later)
Brief Answer:
But it takes while for that to occur...Not instantly!

Detailed Answer:
Hi,

Androcur does reduce prostate and testicular that but not immediately after taking it. It takes several week before any noticeable changes are reported. However, it is hard to lay this down as an explanation to having felt better as a result of taking androcur..

I wish you well.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chobufo Ditah (4 minutes later)
thanks but why do we feel heaviness in scrotum and testicles after prolonged sexual arousal? I m spiritual so I wait for it to subside or take medications. Is it OK? please don't tell me to masturbate as I won't. I need your reassurance that it's OK to wait for sexual arousal to subside n take arousal reduction medications. thanks
doctor
Answered by Dr. Chobufo Ditah (9 minutes later)
Brief Answer:
I’s okay to wait for arousal to subside!

Detailed Answer:
Hi,

Arousal is physiological and expected. Letting it subside when you cannot have sex is okay. I will not encourage medications for this as drugs are never without possible side effects.

I wish you well.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chobufo Ditah (6 minutes later)
Thanks. your answer made me feel good as I don't like masturbation and ejaculation. thanks so much.
doctor
Answered by Dr. Chobufo Ditah (1 hour later)
Brief Answer:
You are welcome!

Detailed Answer:
Hi,

Thanks for your kind words. I wish you well.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6320 Questions

premium_optimized

The User accepted the expert's answer

Share on
Do Provera and Androcur help in treating heaviness in scrotum?

Brief Answer: Most likely a coincidence! Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this heaviness in your scrotum however happy that is has gone away. These medications really have nothing to explain this and I believe this was a mere coincidence and not that the drugs actually helped with this. I hope this helps. I wish you well. Feel free to ask for more information and clarifications if need be. Above all, thanks for using our services.